PAIN And No Fat

Discussion in 'iLoveSugar' started by iLoveSugar, Feb 17, 2014.

  1. iLoveSugar

    iLoveSugar Member

    Joined:
    Sep 19, 2013
    Messages:
    927
    So I am REALLY struggling and could use any advice. MD's suck and only want to prescribe heavy painkillers. Going to get a GI ultrasound done this week. My issues are:

    I am in terrible pain. The sides of my feet and my hands are really bad off. I also have literally like no give anywhere in my body. My stomach is TERRIBLY bloated, and rock hard, but I literally have like no fat anywhere else and it's really painful. I feel like my bones are stretching my skin. Very weird, but I hurt. My stomach is also in a constant, 24/7 bloat, and it will not subside. My stomach is definitely inflammed. Gelatin doesn't help at all. My sugar and salt intake is good. I supp with Vit A, D, K, occasional aspirin, and occasional egg-shell, along with 8-10 mcg thyroid a day. I'm so arthritic, my veins hurt and bulge, low grade non-stop headaches. Also chronically dizzy. Of late, I have been getting little red cherry dots all over my body as well. They are increasing in bunches. Desperate for help. I am a young male, about 5'6, 160 lb.
     
  2. OP
    iLoveSugar

    iLoveSugar Member

    Joined:
    Sep 19, 2013
    Messages:
    927
    Also wanted to add that I do not recover from wounds at all either. The tiniest cut or bruise sticks with me indefinitely.
     
  3. Ben

    Ben Member

    Joined:
    Dec 13, 2013
    Messages:
    497
    Bulging veins are a sign of a low progesterone-estrogen ratio, and improving this ratio will improve your symptoms at least a little bit. Such a ratio is associated with a variety of inflammatory conditions.

    Vitamin E's anti-estrogenic properties and the recommended brands are discussed in this thread:

    viewtopic.php?f=10&t=3106&hilit=e

    You should try proget-E to improve this ratio, even if you're a male. Some problems are that it can make the penis shrink like cold water shrinks it if you take too much, and inhibited voice and penis development if you haven't fully gone through puberty yet. Pregnenolone is safe at any dose though, have you tried that?

    I think an antibiotic would be good for the bloating, since the bacteria create the gas. The carrot absorbs estrogen from the intestines and excretes it, preventing absorption, and it also absorbs endotoxin and bacteria, acting like an antibiotic.
     
  4. staytuned

    staytuned Member

    Joined:
    Jan 2, 2014
    Messages:
    49
    Sounds pretty serious, might want to stick with doctor advice... however for the skin dots I would stop taking vitamin A, too much of that definitely messes w/the skin (and a host of other negative side effects). Also, you may be having a serious allergic reaction to something you are eating/supplementing. I don't know your history w/this issue and what your situation was like before, but you may want to consider an elimination diet and see if you can right yourself. Stop taking all supps and maybe back off dairy if that is new to your diet. Might be able to provide more insight with more info, but sounds like a pretty serious medical issue -- I hope you feel better!
     
  5. OP
    iLoveSugar

    iLoveSugar Member

    Joined:
    Sep 19, 2013
    Messages:
    927
    I currently do take Progest E as well as 100 mg Minocycline daily, and eat mashed bamboo shoots daily.
     
  6. OP
    iLoveSugar

    iLoveSugar Member

    Joined:
    Sep 19, 2013
    Messages:
    927
    You think it's best to stick with the doctor advice and do the heavy painkillers?
     
  7. Ben

    Ben Member

    Joined:
    Dec 13, 2013
    Messages:
    497
    If your skin condition is painful, you may want to try lidocaine/benzocaine. Not sure if it would work for the skin, but RP said on an interview that they reduce histamine because of reduced pain signaling. Be careful with the painkillers, or don't use them at all, because RP warned that endorphins act along with estrogen.

    http://raypeat.com/articles/articles/alzheimers2.shtml
     
  8. himsahimsa

    himsahimsa Member

    Joined:
    Jan 25, 2014
    Messages:
    148
    Had you taken any antibiotics right before or in the year or so before this condition got started?
     
  9. OP
    iLoveSugar

    iLoveSugar Member

    Joined:
    Sep 19, 2013
    Messages:
    927
    The skin issue isn't so painful, and the antibiotics is relatively new here. I had issues long before them.
     
  10. Poppyseed13

    Poppyseed13 Member

    Joined:
    Nov 8, 2013
    Messages:
    59
    Occupation:
    Research librarian
    Location:
    Southwest
    Hello iLoveSugar--

    This is a best guess based on the information in your post:

    Please consider that your distended stomach and tight skin could be ascites (an accumulation of serious fluid in the peritoneal cavity)--this can occur when you have hypothyroidism, and can be resolved with natural desiccated thyroid (NDT) (I am unsure whether the synthetic forms of thyroid hormone can help with this).
    The pain in feet and hands is also a symptom of hypothyroidism, and can also be alleviated with NDT.

    I have experienced both these things --the distended abdomen and pain in feet and hands. Since starting Thiroyd, I have felt enormous relief ---my distended belly has deflated (not totally yet, but significantly, and the pain in my hands and feet--which I had thought arthritis--has gone). A return of the pain and stiffness is a sign to me to increase my daily dose of Thiroyd.

    Many things I've read suggest that ascites is rare, but I have come to the belief that with the increase in PUFAs in our diet over decades which results in many many (undiagnosed) hypothyroid people that ascites is very common.

    I forgot: I was at almost 8 grains a day before I saw relief from my "bloated belly"... this is 8 tablets of Thiroyd spaced throughout the day.

    In all good health,
    Poppyseed13
     
  11. OP
    iLoveSugar

    iLoveSugar Member

    Joined:
    Sep 19, 2013
    Messages:
    927
    I've messed with so many doses. I'm currently in 2mg, 4-5x daily. Otherwise I get unwanted effects.
     
  12. Spokey

    Spokey Member

    Joined:
    Mar 24, 2014
    Messages:
    313
    You have visible symptoms and your doctors are just prescribing painkillers rather than investigating?

    If I were you I would ask a competent doctor to take a look at me, I wouldn't be surprised if he checked your liver was functioning normally.

    And make sure you're not being exposed to any sources of bromine.
     
  13. superhuman

    superhuman Member

    Joined:
    May 31, 2013
    Messages:
    1,124
    This is really cool and interesting. This is exactly what i struggle with, its either fluid or air/gas. Its from right below the navel and down and around.
    Anything else then thyroid that helped? you use standard cynoplus to do it when you talk about grains? so t4+t3 ?
     
  14. David Chung

    David Chung Member

    Joined:
    Mar 12, 2016
    Messages:
    35
    Gender:
    Male
    FIrst thing I'd do is try to get some testing done. Without objective information, it is difficult to guess what could be wrong.
     
  15. DaveFoster

    DaveFoster Member

    Joined:
    Jul 23, 2015
    Messages:
    4,894
    Gender:
    Male
    Occupation:
    Writer
    Location:
    Spokane, Washington
    This completely sounds like an endotoxin issue. Cyproheptadine, carrot, and pregnenolone. Niacinamide will also help.
     
  16. docall18

    docall18 Member

    Joined:
    Dec 11, 2013
    Messages:
    307
    Gender:
    Male
    Location:
    LA
    Hi Poppyseed, what level was your TSH at on 8 grains of thiroyd?
     
  17. Poppyseed13

    Poppyseed13 Member

    Joined:
    Nov 8, 2013
    Messages:
    59
    Occupation:
    Research librarian
    Location:
    Southwest
    Hi docall18-- I have not been on the forum for quite a while. My TSH was well below 1.o when I was on 8 grains of Thiroyd.... I have since reduced it quite a lot. Right now I am on 2 grains a day: 1 grain in the morning and another around noon.

    Another thing I have noticed after taking Thiroyd for a few years is that my need shifts with the seasons---I need less in the summer (or warmer/sunnier months) and more in the winter. It's very interesting.

    I have been doing Thiroyd in conjunction with a "methylation protocol" from the chronic fatigue website (the Detox: etc. thread): Detox: Methylation; B12; Glutathione; Chelation
    ---I have had chronic fatigue my whole life, but not in the strict clinical sense of "Chronic Fatigue/Myalgic Encephalomyelitis.
    ---My fatigue has been greatly helped by Thiroyd, methyl-forms of B-vitamins, and the discovery that I had Partial Biotinidase Deficiency (confirmed by genetic tests/enzyme tests)---the addition of rather large doses of Biotin has changed the game for me, and I feel I am the road to real recovery.

    Ray Peat's ideas have been very helpful to me on this whole journey. I am not a strict Peatarian(?), but some of the things I use on a daily basis (and have for years): Gelatin (Great Lakes), Progest-E (has made menopause more than bearable), a carrot a day, a preponderance of healthy oils, eating normal foods.

    Apologies for replying so late,

    In good health,

    Poppyseed13
     
  18. Jayfish

    Jayfish Member

    Joined:
    Apr 18, 2016
    Messages:
    256
    Gender:
    Male
    What's your diet like?
     
Loading...